Archives‎ > ‎

Special Issue: Computational Algebraic Geometry

  • Elezi, A.; Shaska, T. Special issue on algebra and computational algebraic geometry.
    Albanian J. Math. 1 (2007), no. 4, 175–177. 
  • Haran, D.; Jarden, M., Regular lifting of covers over ample fields.
    Albanian J. Math. 1 (2007), no. 4, 179–185. 
  • Joswig, Michael; Sturmfels, Bernd; Yu, Josephine,
    Affine buildings and tropical convexity. Albanian J. Math. 1 (2007), no. 4, 187–211. 
  • Hakim, Jeffrey, Discrete series representations of p-adic groups associated to symmetric spaces.
    Albanian J. Math. 1 (2007), no. 4, 213–221.
  • Elezi, Artur Toric fibrations and mirror symmetry.
    Albanian J. Math. 1 (2007), no. 4, 223–233. 
  • Gashi, Qëndrim R. A vanishing result for toric varieties associated with root systems.
    Albanian J. Math. 1 (2007), no. 4, 235–244. 
  • Elkin, Arsen; Pries, Rachel Hyperelliptic curves with a-number 1 in small characteristic.
    Albanian J. Math. 1 (2007), no. 4, 245–252. 
  • Previato, E.; Shaska, T.; Wijesiri, G. S. Thetanulls of cyclic curves of small genus.
    Albanian J. Math. 1 (2007), no. 4, 253–270. 
  • Kopeliovich, Yaacov, Modular equations of order p and theta functions.
    Albanian J. Math. 1 (2007), no. 4, 271–282. 
  • Ustimenko, V. A. On the extremal regular directed graphs without commutative diagrams and their applications in coding theory and cryptography.
    Albanian J. Math. 1 (2007), no. 4, 283–295. 
  • Shaska, Tanush Some open problems in computational algebraic geometry.
    Albanian J. Math. 1 (2007), no. 4, 297–319. 
Comments